Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 5(293), Pages 3–76 (Mi umn1322)  

This article is cited in 4 scientific papers (total in 4 papers)

Multivariate splines and polynomial interpolation

A. A. Akopiana, A. A. Sahakianb

a Yerevan State University
b Institute of Mathematics, National Academy of Sciences of Armenia

Full text: PDF file (2910 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:5, 1–72

Bibliographic databases:

UDC: 517.518
MSC: 41A15, 41A05, 41A10
Received: 23.06.1992

Citation: A. A. Akopian, A. A. Sahakian, “Multivariate splines and polynomial interpolation”, Uspekhi Mat. Nauk, 48:5(293) (1993), 3–76; Russian Math. Surveys, 48:5 (1993), 1–72

Citation in format AMSBIB
\Bibitem{AkoSah93}
\by A.~A.~Akopian, A.~A.~Sahakian
\paper Multivariate splines and polynomial interpolation
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 5(293)
\pages 3--76
\mathnet{http://mi.mathnet.ru/umn1322}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1258755}
\zmath{https://zbmath.org/?q=an:0813.41027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48R...1A}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 5
\pages 1--72
\crossref{https://doi.org/10.1070/RM1993v048n05ABEH001067}


Linking options:
  • http://mi.mathnet.ru/eng/umn1322
  • http://mi.mathnet.ru/eng/umn/v48/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Demenko, “Bases in Sobolev weight spaces”, Math. Notes, 67:3 (2000), 286–295  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov, “Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems”, Math. Notes, 69:4 (2001), 437–466  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Shuzo Izumi, “Flatness of differentiable functions along a subset of a real analytic set”, J Anal Math, 86:1 (2002), 235  crossref  mathscinet  zmath  isi
    4. I. V. Oseledets, “Use of Divided Differences and $B$ Splines for Constructing Fast Discrete Transforms of Wavelet Type on Nonuniform Grids”, Math. Notes, 77:5 (2005), 686–694  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1285
    Full text:773
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021